U.S. doctors online nowAsk doctors free
A 30-year-old female asked:

sometimes after i take ritalin (10mg immediate release) both of my arms hurt. they're kind of sore. why is this?

1 doctor answer4 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Uncertain: Per Drugs.Com the following can occur with Ritalin: "Very common (10% or more): Musculoskeletal and connective tissue disorders (14.4%), Common (1% to 10%): Joint sprain, arthralgia, Uncommon (0.1% to 1%): Myalgia, muscle twitching, muscle tightness, muscle spasms & Very rare (less than 0.01%): Muscle cramps."

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 11, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.